Strong regularization and some of its applications
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 800-802
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a7,
author = {Yu. A. Kriksin},
title = {Strong regularization and some of its applications},
journal = {Doklady Akademii Nauk},
pages = {800--802},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a7/}
}
Yu. A. Kriksin. Strong regularization and some of its applications. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 800-802. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a7/